# SDR SWAA2024082629139

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 29,302 hours, 14,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE AFT SLIDE MATERIAL HANGING OUT.<[01] REPOSITIONED SLIDE AND ACCOMPLISHED MT 725-61-06.
